@Article{DeSimoneMundiciNavaraCB,
  IS = { zkontrolovano 25 Mar 2004 },
  author =   {De~Simone, Anna and Mundici, Daniele and Navara,
                  Mirko},
  title =   {A {C}antor-{B}ernstein theorem for Sigma-complete
                  {MV}-algebras},
  mynote   = { S1999, R2000, A2000 },
  mynote =   {SXXXX},
  authorship =   {33-33-33},
  importance =   {1},
  psurl    = { [Po
stScript] },
  UPDATE      = { 2003-09-05 },
  journal     = { Czechoslovak Mathematical Journal },
  publisher   = { Academy of Science Czech Republic, Mathematical Institute },
  address     = { Prague, Czech Republic },
  issn        = { 0011-4642 },
  year        = { 2003 },
  volume      = { 53 (128) },
  pages       = { 437--447 },
  month       = { June },
  number      = { 2 },
  project     = { VS96049, GACR 201/97/0437, COST Action 15 },
annote      = { The Cantor-Bernstein theorem was extended to
Sigma-complete boolean algebras by Sikorski and Tarski.  Chang's
MV-algebras are a nontrivial generalization of boolean algebras: they
stand to the infinite-valued calculus of luk as boolean algebras
stand to the classical two-valued calculus. In this paper we further
generalize the Cantor-Bernstein theorem to Sigma-complete
MV-algebras, and compare it to a related result proved by Jakub{\' \i } k
for certain complete MV-algebras. },
keywords    = { Cantor--Bernstein theorem, MV-algebra, 
boolean element of an MV-algebra, partition of unity, 
direct product decomposition, Sigma-complete MV-algebra },
}